# SDR HKGA201906260039

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 12025601029
- Condition: Damaged
- Location: Nacelle
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT REPLACEMENT INNER PAN REPAIR SECTION (PER ETD 2019-120-050341). MATCH DRILLED AND TRIMMED DOUBLER REPAIR (IAW EMB120 ETD 2019-120-050341 REV A). INSTALLED REPAIR (PER EMB120 ETD 2019-120-050341  REV A).
PN: 120-25601-029 DOOR SKIN, 120-25601-005 INNER SKIN
